×

zbMATH — the first resource for mathematics

The first eigenvalue of the Dirac operator on Kähler manifolds. (English) Zbl 0734.53050
The paper is the continuation of investigations of the author concerning the Dirac operator on Kähler spin manifolds. In earlier papers he derived a spinor calculus on Kähler manifolds and proved sharp lower estimates for the first eigenvalue of the Dirac operator on closed Kähler spin manifolds of positive scalar curvature and odd complex dimension. The present paper is devoted to the same problem in the case of even complex dimension.
Reviewer: H.Baum (Berlin)

MSC:
53C55 Global differential geometry of Hermitian and Kählerian manifolds
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atiyah, M.F.; Bott, R.; Shapiro, A., Clifford modules, Topology, 3, Suppl. 1, 3-38, (1964) · Zbl 0146.19001
[2] Friedrich, A., Der erste eigenwert des Dirac-operators einer kompakten riemannschen mannigfaltigkeit nicht negativer skalarkrümmung, Math. nachr., 97, 117-146, (1980) · Zbl 0462.53027
[3] Friedrich, T., On the conformal relation between twistors and Killing spinors, (1989), der Sekt. Math. der Humboldt-Univ. zu Berlin, Preprint 209 der
[4] Grunewald, R., Untersuchungen über Einstein-metriken auf 6-dimensionalen mannigfaltigkeiten, (1986), Humboldt-Univ. zu Berlin, Diss. A
[5] Hitchin, N., Harmonic spinors, Adv. math., 14, 1-55, (1974) · Zbl 0284.58016
[6] Kirchberg, K.D., An estimation for the first eigenvalue of the Dirac operator on closed Kähler manifolds of positive scalar curvature, Ann. glob. anal. geom., 4, N. 3, 291-325, (1986) · Zbl 0629.53058
[7] Kirchberg, K.D., Der erste eigenwert des Dirac-operators einer geschlossenen Kählerschen spin-mannigfaltigkeit positiver skalarkrümmung, (1987), Humboldt-Univ. zu Berlin, Diss. B
[8] Kirchberg, K.D., Compact six-dimensional Kähler spin manifolds of positive scalar curvature with the smallest possible first eigenvalue of the Dirac operator, Math. ann., bf 282, 157-176, (1988) · Zbl 0628.53061
[9] Lichnerowicz, A., Spin manifolds, Killing spinors and universality of the hijazi-inequality, Lett. math. phys., 13, 331-344, (1987) · Zbl 0624.53034
[10] Lichnerowicz, A., LES spineurs-twisteurs sur une varieté spinorielle compacte, C.R. acad. sci. Paris, 306, 381-385, (1988), Série I · Zbl 0641.53014
[11] Strese, H., Spektren symmetrischer Räume, Math. nachr., 98, 75-82, (1980) · Zbl 0473.53048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.